# SDR ASAA2021012733957

- Difficulty date: January 27, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 46,096 hours, 14,014 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Failed
- Location: Avionics Compt
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM LOCK-UP DURING POWER TRANSFER.  GROUNDED-YES.  RESET USING QRH.
